I also take Toprol 50MG. My lower back started hurting 7/16/10. I have Type II Diabetes and take Glimepiride 2qmg Tablets. Also have BPH and urinate BOUT 4-5 TIMES AT NIGHT. Could the new meds be causing my back pain?
High BP & diabetes is a lethal combo, most of the meds cause fatigue, tiredness, besides other side effects, not trying to scare you but I too take these meds since the last many years, for your back pain & excessive urination at night please talk to your doc/pharmacist, he/she might adjust the dose or prescribe an alternate, do you take a diuretic? It will take some time before your system adjusts to the new meds that you take, hope the info eases your concerns? Be well, all the best!
i would start with the diabetes meds glimepiride-ask pharmacist for his printout on what meds are safe to take with it--- and the combination of side-effects--- then look on that lists--- lisinopril is normally given when some deposits of protein show up in the urine--- now once you are clear of the protein lisinopril should be changed to something else--- i used toprol xl before with metoprolol since the allergic reaction to lisinopril--- cannot used those meds and many others--- so please be careful with any meds taken with diabetic meds--if it were me-- i would immediately asked to be removed off that beta blocker medication--the side effects are serious--especially being a diabetic as i am also( lisinopril) is to protect your kidneys, but it the type of med that will turn on you, they dont tell you that, my mom has been using it for years--2 months ago she started having a reaction--had to stop taking it before her condition became worse--gramps37 get your printouts check for all allergic symptoms..dont wait--could be fatal to you-i was in intensive care fighting to stay alive--with the help of god--only!!! thats my message to you, docs will prescribe what they think you should have, only you can describe its patterns in your body god luck, be safe, god bless you, vtech10
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2012 • 2 answers
Posted 27 Aug 2012 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Hi I for many years have had BPH has anyone heard of treatment?
Posted 4 Jan 2013 • 1 answer
Posted 28 Apr 2014 • 1 answer
Posted 21 Aug 2014 • 1 answer